CERN-CKC TH Institute on Neutral Naturalness

Europe/Zurich
4/3-006 - TH Conference Room (CERN)

4/3-006 - TH Conference Room

CERN

100
Show room on map
Andreas Weiler (CERN), Andrey Katz (CERN), Brian Thomas Batell (CERN), Daniel Stolarski (CERN), Deog-Ki Hong (Pusan National University), Gian Giudice (CERN), Hyun Min Lee, Hyung Do Kim (Unknown), Matthew Mccullough (CERN), Pedro Klaus Schwaller (CERN), Roberto Franceschini (CERN)
Description

TH Institute on "Neutral Naturalness", focussing on theories which aim to address the hierarchy problem and feature color-neutral top partner fields. This institute will have a small number of participants and a few talks each day with a view towards stimulating discussion, which will be the main aim of the workshop.  We plan to cover model building aspects as well as LHC and future collider phenomenology.

 

Participants
  • Adam Falkowski
  • Adrian Carmona
  • Alessandro Strumia
  • Andrea Tesi
  • Andrea Wulzer
  • Andreas Weiler
  • Ben Gripaios
  • Brian Batell
  • Bumseok Kyae
  • Chang Sub Shin
  • Csaba Csaki
  • Daniel Stolarski
  • David Curtin
  • David Pinner
  • Davide Greco
  • Deog Ki Hong
  • diego redigolo
  • Dong Woo Kang
  • Florian Goertz
  • Gustavo Burdman
  • Hyun Min Lee
  • Hyung Do Kim
  • John March-Russell
  • Jose Juknevich
  • Kiel Howe
  • Knapen Simon
  • Kwang Sik Jeong
  • Kyu Jung Bae
  • Marco Farina
  • Matthew McCullough
  • Maxim Pospelov
  • Michael Geller
  • Myeonghun Park
  • Nathaniel Craig
  • Ofri Telem
  • Raffaele Tito D'Agnolo
  • Riccardo Rattazzi
  • Riccardo Torre
  • Roberto Franceschini
  • Roni Harnik
  • Sachin Baruwal
  • Seong Youl Choi
  • Seongchan Park
  • Stefan Pokorski
  • Sunghoon Jung
  • Thomas Flacke
  • Thomas Gregoire
  • Thomas Jacques
  • Timothy Cohen
  • Yael Shadmi
  • Zackaria Chacko
    • 10:00 11:00
      Morning Session
      Convener: Matthew Mccullough (CERN)
      • 10:00
        Folded SUSY Overview 1h
        Speaker: Gustavo Burdman (University of Sao Paulo)
        Slides
    • 11:00 12:00
      Collider Cross-Talk 1h
    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 17:00
      Afternoon Session
      Convener: Gian Giudice (CERN)
      • 13:30
        Twin Higgs Overview 1h
        Speaker: Prof. Chacko
        Slides
      • 14:30
        Composite Twin Higgs 45m
        Speaker: Andrea Wulzer (Universita e INFN, Padova (IT))
        Slides
      • 15:15
        Coffee 30m
      • 15:45
        O(8) and Collective Symmetry Breaking in Twin Higgs 45m
        Speaker: Roni Harnik (Fermilab)
        Slides
      • 16:30
        Discussion Session 30m
        Speaker: Riccardo Rattazzi (Ecole Polytechnique Federale de Lausanne (CH))
    • 19:00 20:00
      Reception 1h
    • 10:00 12:00
      Morning Session
      Convener: Andreas Weiler (CERN)
      • 10:00
        The Orbifold Higgs 45m
        Speaker: Simon Knapen
        Slides
      • 10:45
        Coffee 30m
      • 11:15
        The Twin Higgs Mechanism and Composite Higgs 45m
        Speaker: Tesi
        Slides
    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 16:45
      Afternoon Session
      Convener: Roberto Franceschini (CERN)
      • 13:30
        The Exceptional Twin Higgs 45m
        Speaker: Dr Riccardo Torre (Dipartimento di Fisica - Università di Pisa and INFN Sezione di Pisa)
        Slides
      • 14:15
        Holographic Twin Higgs 45m
        Speaker: Michael Geller (Technion)
        Slides
      • 15:00
        Coffee 30m
      • 15:30
        The Orbifold Path to Neutral Naturalness 45m
        Speaker: Nathaniel Craig (UC Santa Barbara)
        Slides
      • 16:15
        Discussion Session 30m
        Speaker: Adam Falkowski (LPT Orsay)
        Slides
    • 10:00 12:00
      Morning Session
      Convener: deog-ki hong (pusan national university)
      • 10:00
        Coleman-Weinberg Higgs 30m
        Speaker: Hyung Do Kim (Unknown)
        Slides
      • 10:30
        Communication with SIMP dark mesons via Z'-portal 30m
        Speaker: Hyun Min Lee
        Slides
      • 11:00
        Coffee 30m
      • 11:30
        Dynamical RPV 30m
        Speaker: Csaba Csaki (Cornell University)
        Slides
    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 16:45
      Afternoon Session
      Convener: Prof. Pospelov
      • 13:30
        The SUSY Twin Higgs 45m
        Speaker: Kiel Howe (Stanford)
        Slides
      • 14:15
        Precision Probes of Neutral Naturalness and Digressions on Asymmmetric Twin DM 45m
        Speaker: Marco Farina (Cornell University)
        Slides
      • 15:00
        Coffee 30m
      • 15:30
        Folded SUSY with a Twist 45m
        Speaker: David Pinner (urn:Google)
        Slides
      • 16:15
        Discussion Session 30m
        Speaker: Stefan Pokorski (University of Warsaw (PL))
        Slides
    • 17:30 19:30
      BBQ - Cancelled 2h
    • 10:00 12:00
      Morning Session
      Convener: Thomas Gregoire (Carleton University)
      • 10:00
        Higgs resonance dips 30m
        Speaker: Sunghoon Jung
      • 10:30
        Dark Matter in Supersymmetric Axion Model 30m
        Speaker: Kyu Jung Bae (Univ. of Oklahoma)
        Slides
      • 11:00
        Coffee 30m
      • 11:30
        Natural Neutrinos 30m
        Speaker: Brian Thomas Batell (CERN)
        Slides
    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 16:45
      Afternoon Session
      Convener: Alessandro Strumia (Nat. Inst. of Chem.Phys. & Biophys. (EE))
      • 13:30
        Probing Colorless Naturalness 45m
        Speaker: David Curtin (University of Maryland)
        Slides
      • 14:15
        Fraternal Twin Higgs 45m
        Speaker: Andrey Katz (CERN)
        Slides
      • 15:00
        Coffee 30m
      • 15:30
        Twin Dark Matter / Scherk-Schwarz SUSY Breaking 30m
        Speaker: John March-Russell (University of Oxford (GB))
        Slides
      • 16:00
        Twin Gravitational Waves 15m
        Speaker: Pedro Klaus Schwaller (CERN)
        Slides
      • 16:15
        Discussion Session 15m
        Speaker: Thomas Gregoire (Carleton University)
      • 16:30
        Summary 15m
        Speaker: Prof. Chacko
        Slides